# SDR CA090416004

- Difficulty date: April 8, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Boeing 727231
- Aircraft time: 49,193 hours
- Engine: Pwa JT8D15A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 629141
- Condition: Chafed
- Location: Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MX RUN, FOUND SIGNIFIGANT FUEL LEAKING FROM NR 3 ENGINE "COLD STREAM" COWL.  MX DETERMINED FUEL NOZZLE MANIFOLD CHAFED THROUGH ON HEAT SHROUD TO PRODUCE A PIN HOLE.  MANIFOLD AND HEAT SHROUD REPLACED.
